American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55R25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Carla Farsi and Elizabeth Gillaspy. Twists over \'etale groupoids and twisted vector bundles. Proc. Amer. Math. Soc. 144 (2016) 3767-3779.
Abstract, references, and article information   
View Article: PDF

[2] Hanno von Bodecker. A note on the double quaternionic transfer and its $f$--invariant. Proc. Amer. Math. Soc. 144 (2016) 2731-2740.
Abstract, references, and article information   
View Article: PDF

[3] Yves Félix, John Oprea and Daniel Tanré. Lie-model for Thom spaces of tangent bundles. Proc. Amer. Math. Soc. 144 (2016) 1829-1840.
Abstract, references, and article information   
View Article: PDF

[4] Yuli B. Rudyak. On an adjoint functor to the Thom functor. Proc. Amer. Math. Soc. 130 (2002) 1503-1506. MR 1879976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Don Stanley. The sectional category of spherical fibrations. Proc. Amer. Math. Soc. 128 (2000) 3137-3143. MR 1691006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robin J. Cobb and Jonathan A. Hillman. $S^2$-bundles over aspherical surfaces and 4-dimensional geometries. Proc. Amer. Math. Soc. 125 (1997) 3415-3422. MR 1422856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James Eells and Paul Yiu. Polynomial harmonic morphisms between Euclidean spheres . Proc. Amer. Math. Soc. 123 (1995) 2921-2925. MR 1273489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marek Izydorek and Jan Jaworowski. Parametrized Borsuk-Ulam theorems for multivalued maps . Proc. Amer. Math. Soc. 116 (1992) 273-278. MR 1112493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Norman Levitt. Bundles along the fiber in the PL category . Proc. Amer. Math. Soc. 102 (1988) 213-217. MR 915747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paul Binding. Hermitian forms and the fibration of spheres . Proc. Amer. Math. Soc. 94 (1985) 581-584. MR 792264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tadeusz Januszkiewicz. On a theorem of Gromov and Milman . Proc. Amer. Math. Soc. 94 (1985) 477-478. MR 787898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michael E. Gage. A note on skew-Hopf fibrations . Proc. Amer. Math. Soc. 93 (1985) 145-150. MR 766545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Paul Melvin. $2$-sphere bundles over compact surfaces . Proc. Amer. Math. Soc. 92 (1984) 567-572. MR 760947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Vagn Lundsgaard Hansen and Jesper Michael Møller. On the existence of equivariant embeddings of principal bundles into vector bundles . Proc. Amer. Math. Soc. 88 (1983) 157-161. MR 691299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] I. Dibag. On the Adams conjecture . Proc. Amer. Math. Soc. 87 (1983) 367-374. MR 681851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jan Jaworowski. A continuous version of the Borsuk-Ulam theorem . Proc. Amer. Math. Soc. 82 (1981) 112-114. MR 603612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Eric Todd Quinto. Topological restrictions on double fibrations and Radon transforms . Proc. Amer. Math. Soc. 81 (1981) 570-574. MR 601732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia